Translator Disclaimer
August 1994 The Cauchy problem for hyperbolic operators of strong type
Kunihiko Kajitani, Seiichiro Wakabayashi, Tatsuo Nishitani
Duke Math. J. 75(2): 353-408 (August 1994). DOI: 10.1215/S0012-7094-94-07511-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
56 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 2 • August 1994
Back to Top